MathSciNet Relay Station
MathSciNet bibliographic data
MR985881 55M10 (54F45)
Dranishnikov, A. N. The cohomological dimension is not preserved under the Stone-Čech compactification. (Russian) C. R. Acad. Bulgare Sci. 41 (1988), no. 12, 9–10.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement